MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC HEADED SCREW 3.5MM X 30MM DART-FIRE COMPRESSION SCREW; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC HEADED SCREW 3.5MM X 30MM DART-FIRE COMPRESSION SCREW; SCREW, FIXATION, BONE
Model Number D1N35030S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the physician was using the dartfire screws and had a very difficult time getting them to bite enough for fixation.He ended up burning several screws and was not at all happy with the result.This caused a delay in or time and resulted in a less than adequate correction for the patient.The physician was able to finally get two screws to work correctly.

Brand Name
HEADED SCREW 3.5MM X 30MM DART-FIRE COMPRESSION SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15909107
Report Number3010667733-2022-00421
Device Sequence Number20124231
Product Code HWC
UDI-Device Identifier00840420120496
UDI-Public00840420120496
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1N35030S
Device Catalogue NumberD1N35030S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale